×

zbMATH — the first resource for mathematics

Espaces du type de Gevrey et problèmes aux limites pour diverses classes d’équations d’évolution. (French) Zbl 0173.43206

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Agmon, S.; Douglis, A.; Nirenberg, L., Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions, Comm. pure appl. math., 12, 623-727 (1959) · Zbl 0093.10401
[2] Aronszajn, N.; Milgram, A. N., Differential operators on Riemannian manifolds, Rend. Circ. Mat., 2, 1-61 (1952)
[3] Aronszajn, N., Sur un théoreme de la théorie des fonctions de plusieurs variables complexes, C.R. Ac. Sc. Paris, 205, 16-18 (1937) · Zbl 0017.07404
[4] Cavallucci, A., Sulle proprietà differenziali delle soluzioni delle equazioni quasi-ellittiche, Annali di Mat. pura ed appl., 67, 143-168 (1965) · Zbl 0142.08302
[5] J. Friberg,Estimates for partially hypoelliptic differential operators, Thèse, Lund 1963. · Zbl 0139.28403
[6] Friedman, A., Classes of solutions of linear systems of partial differential equations of parabolic type, Duke Math., 24, 433-442 (1957) · Zbl 0092.31002
[7] – –,Generalized functions and partial differential equations, Prentice Hall, 1963.
[8] Gevrey, M., Sur la nature analytique des solutions des équations aux dérivées partielles, Ann. Ecole Norm. Sup., 35, 129-190 (1918) · JFM 46.0721.01
[9] Kotake, T.; Narasimhan, N. S., Fractional powers of a linear elliptic operators, Bull. Soc. Math. France, 90, 449-471 (1962) · Zbl 0104.32503
[10] J. L. LionsEquations différentielles opérationnelles, « Springer, Grundlehren der Math. Wiss. », t. 111, 1961.
[11] Lions, J. L.; Magenes, E., Problèmes aux limites non homogenes, Annali di Mat. pura appl., 63, 201-224 (1963) · Zbl 0126.31103
[12] Lions, J. L.; Magenes, E., Sur certain aspects des problèmes aux limites non homogènes pour des opérateurs paraboliques, Ann Sc. Norm. Sup., 18, 303-344 (1964) · Zbl 0138.08302
[13] Lions, J. L.; Magenes, E., Espaces de fonctions et distributions du type de Gevrey et problèmes aux limites paraboliques, Ann. di Mat. pura e appl., 68, 341-418 (1965) · Zbl 0138.08401
[14] Magenes, E.; Stampacchia, G., I problemi al contorno per le equazioni differenziali di tipo ellittico, Ann. Sc. Norm. Sup., XII, 247-357 (1958) · Zbl 0082.09601
[15] Mandelbrojt, S., Séries adhérentes, régularisation des suites, Applications (1952), Paris: Gauthier Villars, Paris · Zbl 0048.05203
[16] Morrey, C. B.; Nirenberg, L., On the analyticity of the solutions of linear elliptic systems of partial differential equations, Comm. pure appl. Math., 10, 271-290 (1957) · Zbl 0082.09402
[17] Murthy, M. K.V., A remark on the regularity at the boundary for solutions of elliptic equations, Ans. Sc. Norm. Sup., 15, 355-370 (1961) · Zbl 0111.09402
[18] Roumieu, C., Sur quelques extensions de la notion de distributions, Ann. Sc. Ec. Norm. Sup., 77, 47-121 (1960) · Zbl 0104.33403
[19] Roumieu, C., Ultra-distributions définies sur R^n et sur certaines classes de variétés différentiables, J. d’Anal. Math., 10, 153-192 (1962) · Zbl 0122.34802
[20] Schwartz, L., Théorie des distributions, I et II (1950), Paris: Hermann, Paris
[21] Schwartz, L., Espaces de fonctions différentiables à valeurs vectorielles, Journal d’Analyse Math., IV, 88-148 (1954) · Zbl 0066.09601
[22] Schwartz, L., Théorie des distributions à valeurs vectorielles, Annales Institut Fourier, VII, 1-209 (1958) · Zbl 0089.09801
[23] Talenti, G., Un problema di Cauchy, Ann. Sc. Norm. Sup., 18, 165-186 (1964) · Zbl 0131.31902
[24] Nelson, E., Analytic vectors, Ann. of Math., 70, 572-615 (1959) · Zbl 0091.10704
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.